# SDR USAA2010111592602

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 16,659 hours, 7,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX-BOS - EMERGENCY LIGHTS - EXIT LENS ON EMERGENCY LIGHT AT DOOR L1 MISSING.  INSTALLED NEW LENS PLACARD AT L1 DOOR EXIT LIGHT.
